# SDR ASAA2023060543468

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 29,586 hours, 9,287 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE CONE PAINT WORN TO LIMITS. GROUNDED - YES. REPLACED #2 ENGINE CONE IAW ASA TC 78472010.
